# SDR 9504046304

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION, A CRACK WAS FOUND ON THE NR 1 ENGINE PYLON SKIN AT THE NR 452 ER CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLERS PER EA 63-96605.
